# SDR HNAA2022040400144

- Difficulty date: February 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,010 hours, 37,472 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E905825 - POSSIBLE CRACK ON EXTERNAL FUSELAGE SKIN AT FRAME 78 BETWEEN STRINGERS 5R-6R....COMPLETE: ACCOMPLISHED SKIN BUSHING REPAIR ON EXTERNAL
FUSELAGE SKIN AT FRAME 78 BETWEEN STRINGERS 5R-6R IAW EMB-145 SRM 53-32-01 ITEM 9 AND PIEDMONT EO1-53-22-0052.
